# SDR MASA2011071803249

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 21,418 hours, 14,572 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG BLEED CAUTION IN FLT.  CLEANED TEMP SENSOR AND PRSOV CONNECTOR.
